Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6592
Title: Weakly almost periodic functions in Banach spaces
Authors: Basit, Bolis
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Bolis Basit, "Weakly almost periodic functions in Banach spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 203-206.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: 
Si dimostra che se uno spazio di Banach B non è debolmente sequenzialmente completo, esistono funzioni f:R―>B debolmente quasi- periodiche non debolmente relativamente complete. Si dimostra ancora che le ipotesi poste da L. Amerio per due altri teoremi sono necessarie.

In this paper we prove that if the Banach space B is not weakly sequentially complete, then there exists a weakly almost-periodic function f:R―>B which is not weakly relatively complete. We also prove the necessity of the conditions of two other theorems of L. Amerio.
Type: Article
URI: http://hdl.handle.net/10077/6592
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat
BasitRendMat04.pdf215.42 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,050
checked on Dec 11, 2019

Download(s)

408
checked on Dec 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.